Traces of entire functions on algebraic subvarieties

Donzelli, F. and Gauthier, P. M. (2012) Traces of entire functions on algebraic subvarieties. Albanian J. Math., 6 (2). pp. 51-62.

[img]
Preview
Text
2012-5.pdf

Download (342kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:44
Last Modified: 06 Dec 2017 23:44
URI: http://kerkoje.com/id/eprint/243

Actions (login required)

View Item View Item